Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Artinian ideals in Noetherian rings


Author: T. H. Lenagan
Journal: Proc. Amer. Math. Soc. 51 (1975), 499-500
MSC: Primary 16A46
DOI: https://doi.org/10.1090/S0002-9939-1975-0384862-8
MathSciNet review: 0384862
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that in a right and left Noetherian ring two-sided ideals which are Artinian as left submodules are also Artinian as right submodules.


References [Enhancements On Off] (What's this?)

  • [1] A. W. Goldie, The structure of Noetherian rings, Lectures on Rings and Modules, Lecture Notes in Math., vol. 246, Springer-Verlag, New York, 1972. MR 0393118 (52:13928)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A46

Retrieve articles in all journals with MSC: 16A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0384862-8
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society